# SDR UALA2013062704489

- Difficulty date: June 26, 2013
- Submitted: July 26, 2013
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 53,196 hours, 14,023 cycles
- Engine: Pwa PW4056
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Tray
- Part number: 287T1030112
- Condition: Damaged
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WHEEL WELL PLASTIC WIRE HARNESS TRAY DAMAGED.  RACEWAY FOUND CRACKED. RACEWAY HAS BEEN REPAIRED IAW ECRA 5700-03342.
